Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Topological indices of spencer complexes associated with geometric structures

  • 39 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. Atiyah and I. Singer, “The index of elliptic operators, III,” Usp. Mat. Nauk,24, No. 1, 59–73 (1969).

  2. 2.

    A. M. Vinogradov, I. S. Krasil'shchik, and V. V. Lychagin, Introduction to the Geometry of Nonlinear Differential Equations [in Russian], Nauka, Moscow (1986).

  3. 3.

    E. Calabi, “On compact Riemannian manifolds with constant curvature I,” Proc. Symp. Pure Math.,3, 155–180 (1963).

  4. 4.

    B. Cenol, “Zeros of vector fields and characteristic numbers,” J. Diff. Geom., No. 1, 25–46 (1973).

  5. 5.

    H. Goldschmidt, “Duality theorems in deformation theory,” Trans. Am. Math. Soc.,292, No. 1, 1–49 (1985).

  6. 6.

    A. Kumpera and D. Spencer, Lie Equations. Vol. 1. General Theory, Ann. Math. Studies, No. 73, Princeton Univ. Press (1972).

  7. 7.

    V. V. Lychagin and V. N. Rubtsov, “Classification of Monge-Ampere equations,” Dokl. Akad. Nauk SSSR,272, No. 1, 38–42 (1983).

  8. 8.

    V. V. Lychagin, “Singularities of solutions, spectral sequences, and normal forms of Lie algebras and vector fields,” Izv. Akad. Nauk SSSR, Ser. Mat., No. 3, 484–611 (1987).

  9. 9.

    D. Quillen, Thesis, MIT, Cambridge (1964).

  10. 10.

    H. Fisher and F. Williams, “Complex foliated structures,” Trans. Am. Math. Soc.,252, 163–195 (1979).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 45, No. 4, pp. 59–68, April, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lychagin, V.V., Rubtsov, V.N. Topological indices of spencer complexes associated with geometric structures. Mathematical Notes of the Academy of Sciences of the USSR 45, 305–312 (1989). https://doi.org/10.1007/BF01158892

Download citation


  • Geometric Structure
  • Topological Index
  • Spencer Complex